# SDR ASAA2025090160542

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 74,180 hours, 39,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED L1 DOOR TEST REF AMM 52-11-00-700-804. NO DEFECTS NOTED AT THIS TIME. TORQUE ON HANDLE WITHIN LIMITS. CHECKED GUIDE ARM ADJUSTMENT MEASUREMENTS AND FOUND WITHIN LIMITS. REF AMM 52-11-00-820-801. LUBRICATED L1 DOOR. OPERATES NORMAL AT THIS TIME.
